# SDR UPS02838540

- Difficulty date: May 15, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-2 DOOR CUTOUT LOWER FWD CORNER SHOWS CRACK INDICATION ON FIRST FASTENER HOLE ABOVE DOOR PAN.  FABRICATED DOULBERS IAW DC8 SRM 53-2-0 FIG 18.  INSTALLED DOUBLERS IAW DC8 SRM 51-1-8 & 51-3-0.
